RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1969, Volume 33, Issue 1, Pages 155–162 (Mi izv2127)  

This article is cited in 3 scientific papers (total in 4 papers)

Adele groups and integral representations

V. P. Platonov


Abstract: A onnection is established between adele groups of algebraic groups and questions in the theory of integral representations. In particular, the adele technique is used to solve the genus problem for integral representations.

Full text: PDF file (855 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Izvestiya, 1969, 3:1, 147–154

Bibliographic databases:

UDC: 513.6+519.46
MSC: 20G35, 20G05, 20C10
Received: 17.06.1968

Citation: V. P. Platonov, “Adele groups and integral representations”, Izv. Akad. Nauk SSSR Ser. Mat., 33:1 (1969), 155–162; Math. USSR-Izv., 3:1 (1969), 147–154

Citation in format AMSBIB
\Bibitem{Pla69}
\by V.~P.~Platonov
\paper Adele groups and integral representations
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1969
\vol 33
\issue 1
\pages 155--162
\mathnet{http://mi.mathnet.ru/izv2127}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=255521}
\zmath{https://zbmath.org/?q=an:0214.29002}
\transl
\jour Math. USSR-Izv.
\yr 1969
\vol 3
\issue 1
\pages 147--154
\crossref{https://doi.org/10.1070/IM1969v003n01ABEH000758}


Linking options:
  • http://mi.mathnet.ru/eng/izv2127
  • http://mi.mathnet.ru/eng/izv/v33/i1/p155

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Remarks

    This publication is cited in the following articles:
    1. V. P. Platonov, “The problem of strong approximation and the Kneser–Tits conjecture for algebraic groups”, Math. USSR-Izv., 3:6 (1969), 1139–1147  mathnet  crossref  mathscinet  zmath
    2. V. P. Platonov, A. A. Bondarenko, A. S. Rapinchuk, “Class numbers and groups of algebraic groups”, Math. USSR-Izv., 14:3 (1980), 547–569  mathnet  crossref  mathscinet  zmath  isi
    3. V. P. Platonov, “The arithmetic theory of algebraic groups”, Russian Math. Surveys, 37:3 (1982), 1–62  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    4. S. I. Adian, E. I. Zel'manov, G. A. Margulis, S. P. Novikov, A. S. Rapinchuk, L. D. Faddeev, V. I. Yanchevskii, “Vladimir Petrovich Platonov (on his 60th birthday)”, Russian Math. Surveys, 55:3 (2000), 601–610  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
  • Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:332
    Full text:69
    References:29
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019